RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chernykh, George

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 2

Number of views:
This page:134
Abstract pages:226
Full texts:7
References:23

http://www.mathnet.ru/eng/person75430
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. I. Yu. Limonchenko, T. E. Panov, G. Chernykh, “$SU$-bordism: structure results and geometric representatives”, Uspekhi Mat. Nauk, 74:3(447) (2019),  95–166  mathnet  elib; Russian Math. Surveys, 74:3 (2019), 461–524  isi  scopus

Presentations in Math-Net.Ru
1. SU-linear operations in complex cobordism and c_1-spherical bordism theory
G. Chernykh
Algebraic topology and its applications. Postnikov memorial seminar
October 6, 2020 17:30
2. SU-bordisms and Adams-Novikov spectral sequence
G. Chernykh
Algebraic topology and its applications. Postnikov memorial seminar
April 30, 2019 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020